The Annals of Mathematical Statistics

Limiting Distribution of the Maximum Term in Sequences of Dependent Random Variables

Simeon M. Berman

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 33, Number 3 (1962), 894-908.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704458

Digital Object Identifier
doi:10.1214/aoms/1177704458

Mathematical Reviews number (MathSciNet)
MR142142

Zentralblatt MATH identifier
0109.11804

JSTOR
links.jstor.org

Citation

Berman, Simeon M. Limiting Distribution of the Maximum Term in Sequences of Dependent Random Variables. Ann. Math. Statist. 33 (1962), no. 3, 894--908. doi:10.1214/aoms/1177704458. https://projecteuclid.org/euclid.aoms/1177704458


Export citation